# SDR SWAA2023030210816

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 26,609 hours, 12,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT SERVICE DOOR EMERGENCY LIGHT OUT<[01] REMOVED AND REPLACED AFT SERVICE DOOR BATTERY PACK PER AMM 33-51-06 OPS CHECK GOOD AT THIS TIME
